# SDR HALA0700560

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 62,883 hours, 29,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMERGENCY LIGHT INOP.  RELAMPED RT AFT OVERWING EXTERIOR EMERGENCY LIGHT.  CHECKS OK.
